MathSciNet Relay Station
MathSciNet bibliographic data
MR1749672 32S25 (32S45 32S50)
Melle-Hernández, A. Milnor numbers for surface singularities. Israel J. Math. 115 (2000), 29–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement